Journal of Symbolic Logic

Borel structures and Borel theories

Greg Hjorth and André Nies

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that there is a complete, consistent Borel theory which has no “Borel model” in the following strong sense: There is no structure satisfying the theory for which the elements of the structure are equivalence classes under some Borel equivalence relation and the interpretations of the relations and function symbols are uniformly Borel.

We also investigate Borel isomorphisms between Borel structures.

Article information

Source
J. Symbolic Logic, Volume 76, Issue 2 (2011), 461-476.

Dates
First available in Project Euclid: 19 May 2011

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1305810759

Digital Object Identifier
doi:10.2178/jsl/1305810759

Mathematical Reviews number (MathSciNet)
MR2830412

Zentralblatt MATH identifier
1221.03044

Citation

Hjorth, Greg; Nies, André. Borel structures and Borel theories. J. Symbolic Logic 76 (2011), no. 2, 461--476. doi:10.2178/jsl/1305810759. https://projecteuclid.org/euclid.jsl/1305810759


Export citation